Doctor insights on:
What Is The Recommended Treatment For C Difficile Diarrhea
Vancomycin/Flagyl: Antibiotics (especially clindamycin) select for the overproliferation of clostridium difficile in the colon which can lead to profuse, watery diarrhea (and ultimately megacolon). For severe cases, a course of IV Metronidazole (flagyl) or oral vancomycin is the mainstay therapy. Fidaxomicin (dificid) is a newer drug that is also being used to selectively target pathogenic c. Difficile. ...Read moreSee 1 more doctor answer
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
My son is 7,he's had loose stools like 4-5 times/day, for last 3 days. Last night was loose, greenish with red specks. Is this dangerous & treatment ?
Treat gastroenteritis: Your son is having infective diarrhea or dysentry , may be bacterial infection leading to loose motion and blood in stool .Consult your doctor get the treatment done as soon as possible . he may need blood test,stool test ,i.V. fluids and antibiotics ...Read moreSee 1 more doctor answer
More than 15 years of stomach pain, loose stools..colonoscopy/endoscopies found no crowns or colitis...is IBS the only answer? No treatment helps.
Cdiff 4yrs ago - now have LUQ & soft/loose stools. CDIFF TOXIN/GDH W/REFL TO PCR Result: Toxigenic C. difficile detected
New infection or colonized?
Monitor: Once you have C. diff there is a reasonable chance you can be colonized. The criteria for infection include watery stools in excess of 3-4 times daily. The pain or discomfort is usually in the lower abdomen. Soft stools with a relatively low daily frequency usually are not indicative of C. diff. In summary, the presence of C. diff. in your stool in itself is not indicative of infection ...Read more
Probiotics: in addition to making sure it is not a clostridium difficile associated diarrhea as a result of antibiotics, probiotics that have acidophilus and bifidobacterium can help to reestablish good colon health by keeping the balance of bacteria as it should be/ ...Read moreSee 1 more doctor answer
See your PCP: There are many causes of dry mouth like side effect of certain medications, diarrhea, certain diseases and infections (diabetes, anemia), nerve damage, just to name a few. See your PCP for proper diagnosis and treatment or referral to a specialist. ...Read moreSee 2 more doctor answers
Is it possible to get Antibiotic-associated colitis without diarrhea? I seem to match up with all the symptoms but that, after a hefty triple therapy.
Dangerous C. diff: Yes, unfortunately it is possible to have colitis without diarrhea and if you think you have this, you need to be checked today by a doctor. Sometimes a patient may take an antidiarrheal or the illness itself causes a temporary 'bowel paralysis' so this needs to be evaluated for. A host of screening tests can help the doc make this diagnosis - so I suggest calling your primary MD and go to an E.R. ...Read more
Taking prevpack triple therapy for h pylori . No diarrhea or any side effects of this antibiotic. Does it mean it's not working? Or its comon?
It's working: Side effects are generally uncommon.Get a more detailed answer ›
- Talk to a doctor live online for free
- What is the best treatment for diarrhea or constipation?
- What is the best treatment for chronic diarrhea?
- What is the best treatment for planning vaginal delivery after c-section?
- Ask a doctor a question free online
- What is the best treatment for diarrhea for an adult?
- What is the most recommended treatment for atrial fibrillation?
- What is the best treatment for lumbar lordosis?
- What is the best treatment for delayed menstrual period?
- Talk to a urgent care specialist online for free